Our expert says:
Hi Mickey, thank you for the question and my apologies for the delay but I have been in London attending to my clinic.
There may be a number of reasons for the sudden change in the skin and your best advice would be to consult a cosmetic dermatologist or an aesthetic medical practitioner who can examine the skin and discuss the best treatment approach:
Excessive facial washing or the aggressive use of exfoliants, scrubs or granular washes
Premarin may increase the sebum production as can other hormonal changes
The current moisturizer may too oily for your skin
Sudden increase in the pore number and size
Treatment is dependent on the cause so this is a difficult question to answer over the net
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.